# SDR DALA2023021401155

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,316 hours, 10,920 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DURING HCK AT SAL, THE L/H RIB 6 FITTING FORWARD LUG WAS FOUND CORRODED. A REPAIR WAS ACCOMPLISHED PER SECT I OF ERA 605358-14AD. CORRECITVE ACTION: REF ER/A 605358-14AD. (2623515)
